The rule of dons
Criminal leaders and political authority in urban Jamaica , by Rivke Jaffe
Bibliographic Data
| ID | 21558066 |
|---|---|
| Authors | Francisco Sánchez (0000-0002-0054-8848, The University of Texas at Austin) |
| Year | 2026 |
| Pages | 1-3 |
| Publication date | 2026-07-09 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Urban Affairs (JOURNAL) |
| Journal identifiers | ISSN: 0735-2166 • E-ISSN: 1467-9906 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/07352166.2026.2672330 |
| Language | EN |
| References cited | 1 |
| Highly cited | No |
|---|